Bulletin of the American Mathematical Society

Existence of polynomial identities in $A \otimes \,_F B$

Amitai Regev

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1067-1069.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533194

Mathematical Reviews number (MathSciNet)
MR0284468

Zentralblatt MATH identifier
0225.16012

Subjects
Primary: 16A38

Citation

Regev, Amitai. Existence of polynomial identities in $A \otimes \,_F B$. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1067--1069. https://projecteuclid.org/euclid.bams/1183533194


Export citation

References

  • 1. N. Jacobson, Structure of rings, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R.I., 1964. MR 36 #5158.